# SDR ASAA2023011391503

- Difficulty date: January 9, 2023
- Submitted: January 21, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 45,394 hours, 13,227 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246602741
- Condition: Inoperative
- Location: E/E Bay
- Part time: 45,418 hours, 13,234 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, APU WOULD NOT START. FAULT INDICATED. GROUNDED - YES. REMOVED AND REPLACED APU SCU IAW B737-800 AMM 49-41-61/401. COLD SOAK START PASSED.  ORIG SUBMISSION DATE: 1/13/2023
